# SDR DALA2015010200034

- Difficulty date: December 27, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL 1363C AT COUNTERSINK HOLES AND SETTLEMENT AREA. THE CORROSION  WAS REMOVED IAW SRM 51-10-03 AND FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED
